# SDR SWAA092169

- Difficulty date: April 5, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 72,971 hours, 54,337 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FWD E & E BAY STRINGER CORRODED BETWEEN BS 310 TO BS 312, LBL 27.  REMOVED AND REPLACED STRINGER PER SRM.
